# SDR AALA202307286706

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A320*
- Aircraft serial: 6238
- Aircraft time: 28,241 hours, 8,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND BROKEN WIRE BETWEEN SEAT 36A AND 35A FOR EMERGENCY LIGHT ON SEAT 36C. REPAIRED WIRE PER ESPM 20-43-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTS ON SEATS 35A AND 36A.
